# SDR AALA2018082109035

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 13,659 hours, 4,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A LEAKING R1 DOOR DAMPER,  SHEAR PIN BROKEN. REPLACED THE DOOR DAMPER DIAPHRAGM AND SHEAR PIN AND SERVICED IAW AMM 52-10-00.
